- Mar 21, 2023
- Reaction score
HGH will likely make it worse in terms of aching and pain. HGH often causes joint pain.This tennis elbow sucks. Bad. I cannot rest it or I will lose my gains. Any thoughts?
Yeah this really sucks. I’ve heard it can take months. Guess ill just do more lower body and some cardio. Sounds like an initial maybe entire week off from using it woukd hurt. That means little to no upper bodyI’ll recommend bpc and tb as well.
No matter what you take though, even cortisone shot, you need to let the tendon heal. That means rest, or at least modifying what you do so that healing of that tendon can take place.
Topicals helped me a lot as well. Voltaren is an anti inflammatory, and I was alternating with lidocaine about once an hour, until the residue of the creams started to booger up on my arm.
Ice, rest. Physical therapy. All the things you don’t want to consider, right?
The peptides just give your body a jump start on the healing, they aren’t magic.
Peak Human BPC-157 Sales Pages | Peak HumanBPC157
Thats a great question. I got my first round off Ebay and it worked great.
I was gunna say this....HGH will likely make it worse in terms of aching and pain. HGH often causes joint pain.
You may be better off using BPC157 and TB500 combo for starters. Or some topical ointments even.
If it persists and you have bursitis, you can also get a cortisone shot. Those are miraculous. I had one for my tennis elbow/ bursitis many years ago.
Parigdum is legit..